Close-to-Convexity of q-Bessel–Wright Functions


Din M. U. , Raza M., Xin Q., Yalçın Tokgöz S., Malik S. N.

MATHEMATICS, vol.10, no.18, pp.1-11, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 18
  • Publication Date: 2022
  • Doi Number: 10.3390/math10183322
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.1-11